Deviations of integral curves of lower order $\lambda1$
Doklady Akademii Nauk, Tome 207 (1972) no. 3, pp. 538-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_3_a7,
author = {V. P. Petrenko},
title = {Deviations of integral curves of lower order $\lambda<1$},
journal = {Doklady Akademii Nauk},
pages = {538--540},
year = {1972},
volume = {207},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_3_a7/}
}
V. P. Petrenko. Deviations of integral curves of lower order $\lambda<1$. Doklady Akademii Nauk, Tome 207 (1972) no. 3, pp. 538-540. http://geodesic.mathdoc.fr/item/DAN_1972_207_3_a7/